| 研究生: |
林忠慶 Zhon-qing Lin |
|---|---|
| 論文名稱: |
在N維實數域之雙調和微分方程 Biharmonic equation in R^n |
| 指導教授: |
陳建隆
Jann-Long Chern |
| 口試委員: | |
| 學位類別: |
碩士 Master |
| 系所名稱: |
理學院 - 數學系 Department of Mathematics |
| 畢業學年度: | 92 |
| 語文別: | 英文 |
| 論文頁數: | 15 |
| 外文關鍵詞: | Biharmonic |
| 相關次數: | 點閱:13 下載:0 |
| 分享至: |
| 查詢本校圖書館目錄 查詢臺灣博碩士論文知識加值系統 勘誤回報 |
在這篇論文裡,主要在探討偏微分方程解的存在與否。我們首先證明解的存在性,緊接著再去探討某些特定的條件下解的存在性與否,我們可以發現在某些特定的條件下,偏微分方程解並不存在。
References
[1]WEI-MING NI.On the Elliptic Equation u(x)+k(x)u(n+2)(n−2) (x) = 0 its Generalizations,and Applications in Geometry.Indiana University Mathematics Journal,Vol.31,No.4(1982).
[2]Manabu Naito.A note on bounded positive entire solutions of semilinear elliptic equations.Hiroshima Math.J.14(1984),211-214.
[3]Kuo-Shung Cheng and Jenn-Tsann Lin. On the elliptic equations u = K(x)u and
u = K(x)e2u.Transactions of the american mathtical society.Volume304,Number 2,December1987.
[4]Guozhen Lu.Juncheng Wei.Xingwang Xu.On Conformally Invariant Equation
(− )pu − K(x)u N+2p N−2p = 0 and Its Generalizations.Annali Di Matematica Pura ed applicata(IV),Vol.CLXXIX(2001),pp.309-329.
[5]Ezzat S.Noussair1,Charles A.Swanson2 and Yang Jianfu3.Transcritical Biharmonic in Rn.Funkcialaj Ekvacioj,35(1992)533-543.
[6]Takabsi Kusano1 and Charles A.Swanson2.Positiveentire solutions of semilinear biharmonic equations.Hiroshima Math.J.17(1987),13-28.
[7]Charles A.Swanaon and Lao Sen Yu.Radial Polyharmonic Problems in Rn.Journal
of mathematical analysis and applications 174,461-466(1993).
[8]Robert Dalmasso.Solutions Positives Globales d’une Equation Biharmonique Surlineaire. Funkcialaj Ekavacioj.33(1990)475-492.
[9]Yasuhiro Furusho, Saga,and Kusano Takabsi, Fukuoka.A Supersolution-Subsolution Method For Nonlinear Biharmonic Equations In Rn.Czechoslovak Mathematical Journal,47(122)(1997).Praha.
[10]Kuo-Shung Cheng and Chern Jann-Long.Existence of Positive Entire Solutions of Some Semilinear Elliptic Equations.Journal of Di erentions 98,169-180(1992).
[11]Chang-Shou Lin.A classification of solutions of a conformally invariant fourth order equation in Rn.Comment.Math.Helv.73(1998)206-231.